Second main theorems for meromorphic mappings intersecting moving hyperplanes with truncated counting functions and unicity problem

  • Si Duc QuangEmail author


In this article, we establish some new second main theorems for meromorphic mappings of \({\mathbf {C}}^m\) into \({\mathbf {P}}^n({\mathbf {C}})\) and moving hyperplanes with truncated counting functions. Our results are improvements of the previous second main theorems for moving hyperplanes with truncated (to level n) counting functions. As an application, a unicity theorem for meromorphic mappings sharing moving hyperplanes is given.


Nevanlinna Second main theorem Meromorphic mapping Moving hyperplane 

Mathematics Subject Classification

Primary 32H30 32A22 Secondary 30D35 



This work was done during a stay of the author at the Vietnam Institute for Advanced Study in Mathematics. He would like to thank the institute for their support. This research was supported in part by a NAFOSTED Grant of Vietnam (Grant No. 101.04-2015.03).


  1. 1.
    Fujimoto, H.: Non-integrated defect relation for meromorphic maps of complete Kähler manifolds into \({\mathbf{P}}^{N_1}({\mathbf{C}})\times \cdots \times {\mathbf{P}}^{N_k}({\mathbf{C}})\). Jpn. J. Math. 11, 233–264 (1985)MathSciNetGoogle Scholar
  2. 2.
    Fujimoto, H.: Uniqueness problem with truncated multiplicities in value distribution theory. Nagoya Math. J. 152, 131–152 (1998)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Noguchi, J., Ochiai, T.: Introduction to Geometric Function Theory in Several Complex Variables. In: Translations of Mathematical Monographs, American Mathematical Society, vol. 80. Providence, Rhode Island (1990)Google Scholar
  4. 4.
    Ru, M.: A uniqueness theorem with moving targets without counting multiplicity. Proc. Am. Math. Soc. 129, 2701–2707 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Ru, M., Wang, J.T.-Y.: Truncated second main theorem with moving targets. Trans. Am. Math. Soc. 356, 557–571 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Shiffman, B.: Introduction to the Carlson-Griffiths equidistribution theory. In: Lecture Notes in Math. 981, 44–89 (1983)Google Scholar
  7. 7.
    Thai, D.D., Quang, S.D.: Uniqueness problem with truncated multiplicities of meromorphic mappings in several complex variables for moving targets. Int. J. Math. 16, 903–939 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Thai, D.D., Quang, S.D.: Second main theorem with truncated counting function in several complex variables for moving targets. Forum Mathematicum 20, 145–179 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Yamanoi, K.: The second main theorem for small functions and related problems. Acta Math. 192, 225–294 (2004)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Mathematisches Seminar der Universität Hamburg and Springer-Verlag Berlin Heidelberg 2015

Authors and Affiliations

  1. 1.Department of MathematicsHanoi National University of EducationHanoiVietnam

Personalised recommendations